# SDR EIAA2000079

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - R-5 CLOSEOUT FRAME, FORWARD OF R-5 DOOR HAD CRACK 1.50 INCHES LONG AT TOP DOOR FITTING LOCATION STA 2235R.  REPAIRED PER ECRA 479-53-115-2.  TRIMMED OUT CRACK, INSTALLED FILLER AND EXTERNAL DOUBLER.  (X)
